MathSciNet Relay Station
MathSciNet bibliographic data
MR2321192 (2008f:94014) 94A29 (60F05 94A14 94A34)
Shykula, M. Asymptotic quantization errors for unbounded quantizers. Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 165--175; translation in Theory Probab. Math. Statist. No. 75 (2007), 189–199
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement